Permanence of nonautonomous ratio dependent predator prey systems with piecewise constant argument of generalized type


AKHMET M., ARUĞASLAN ÇİNÇİN D. , TURAN M.

Dynamics Of Continuous Discrete And Impulsive Systems-Series A-Mathematical Analysis, vol.15, no.1, pp.37-51, 2008 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2008
  • Title of Journal : Dynamics Of Continuous Discrete And Impulsive Systems-Series A-Mathematical Analysis
  • Page Numbers: pp.37-51